# SDR QKPR06008

- Difficulty date: May 13, 2004
- Submitted: December 19, 2006
- Operation: General aviation
- Filed by: Piedmont Aviation Component Services, LLC, repair station QKPR504X
- Make and model: Doug A4D
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 38828406
- Part serial: A499C
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCT36150RR
- Component part number: 38005141112
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE IN THE DIFFERENTIAL PRESSURE VALVE IS CAUSING SEVERE PITTING INSIDE THE FCU HOUSING.  THIS PITTING EVENTUALLY BECOMES A PIN HOLE IN THE HOUSING.  THIS PIN HOLE ALLOWS A STREAM OF FUEL, AT IDLE AND WHEN PRESSURE IS APPLIED, TO EXIT THE FCU.  POTENTIALLY, IF THIS PROBLEM IS NOT CORRECTED IT COULD CREATE A FIRE HAZARD. * REMOVE AIRCRAFT INFORMATION.
